Alert archive / Minnesota / River Flood Warnings in 2018
River Flood Warning 47, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 20, 2018, 8:02 AM CDT for Mower County, Minnesota. It took effect at Jun 20, 2018, 12:17 PM CDT. It was in force for 64 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2018, 8:02 AM CDT (13:02 UTC)
- In effect from
- Jun 20, 2018, 12:17 PM CDT
- Expired
- Jun 23, 2018, 4:19 AM CDT
- In force
- 64 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mower County, MN
The radar
The Minneapolis radar (KMPX), 138 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turtle Creek near Austin (TRCM5).
- Action stage
- 7 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05456500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
499 WGUS43 KARX 201302 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 802 AM CDT Wed Jun 20 2018 .A burst of 1 to 2 inches of rainfall overnight across the eastern parts of Freeborn county has produced significant runoff and rising water along Turtle Creek. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC099-210101- /O.NEW.KARX.FL.W.0047.180620T1717Z-180622T1400Z/ /TRCM5.1.ER.180620T1717Z.180621T0000Z.180621T2000Z.NO/ 802 AM CDT Wed Jun 20 2018 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Turtle Creek Near Austin 3NW. * from this afternoon to Friday morning. * At 7:30 AM Wednesday the stage was 9.8 feet. * Flood stage is 10.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by mid day and continue to rise to near 10.9 feet by this evening. The creek will fall below flood stage by Thursday. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
13 follow-up statements
519 WGUS83 KARX 202146 FLSARX Flood Statement National Weather Service La Crosse WI 446 PM CDT Wed Jun 20 2018 .Runoff from recent heavy rainfall has created rises along the Mississippi River and Turtle Creek and minor flooding. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC157-WIC011-211247- /O.CON.KARX.FL.W.0046.180621T1800Z-000000T0000Z/ /WABM5.1.ER.180621T1800Z.180624T0000Z.000000T0000Z.NO/ 446 PM CDT Wed Jun 20 2018 The Flood Warning continues for The Mississippi River at Wabasha. * from Thursday afternoon until further notice...Or until the warning is cancelled. * At 4:15 PM Wednesday the stage was 11.1 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Thursday and rise to near 13.2 feet this weekend. * Impact...At 13.0 feet...The railroad underpass on Highway 60 may be flooded. Flooding is also possible along Lawrence Boulevard and Main Street East. Some businesses near the river may be flooded. && LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209 $$ MNC099-211247- /O.CON.KARX.FL.W.0047.000000T0000Z-180622T1400Z/ /TRCM5.1.ER.000000T0000Z.180621T0000Z.180621T2000Z.NO/ 446 PM CDT Wed Jun 20 2018 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Friday morning...Or until the warning is cancelled. * At 3:30 PM Wednesday the stage was 11.3 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will rise to near 11.4 feet this evening. The river will fall below flood stage Thursday. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
510 WGUS43 KARX 210214 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 914 PM CDT Wed Jun 20 2018 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Minnesota... Turtle Creek Near Austin 3NW affecting Mower County .Runoff recent rainfall and additional rainfall has caused rises along Turtle Creek near Austin. Water levels are expected to rise moderate flood stage. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC099-211413- /O.EXT.KARX.FL.W.0047.000000T0000Z-180624T0600Z/ /TRCM5.2.ER.000000T0000Z.180622T0000Z.180623T1200Z.NR/ 914 PM CDT Wed Jun 20 2018 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Turtle Creek Near Austin 3NW. * At 8:30 PM Wednesday the stage was 11.4 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will rise to near 13.4 feet Thursday evening. The river will fall below flood stage Saturday morning. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
371 WGUS83 KARX 210937 FLSARX Flood Statement National Weather Service La Crosse WI 437 AM CDT Thu Jun 21 2018 .Recent heavy rain is leading to river rises and flooding in some areas. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC157-WIC011-220036- /O.CON.KARX.FL.W.0046.180622T0000Z-000000T0000Z/ /WABM5.1.ER.180622T0000Z.180624T0600Z.000000T0000Z.NO/ 437 AM CDT Thu Jun 21 2018 The Flood Warning continues for The Mississippi River at Wabasha. * from this evening until further notice...Or until the warning is cancelled. * At 4:15 AM Thursday the stage was 11.5 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 13.2 feet by Sunday morning. * Impact...At 13.0 feet...The railroad underpass on Highway 60 may be flooded. Flooding is also possible along Lawrence Boulevard and Main Street East. Some businesses near the river may be flooded. && LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209 $$ MNC099-220036- /O.CON.KARX.FL.W.0047.000000T0000Z-180624T0600Z/ /TRCM5.2.ER.000000T0000Z.180622T0000Z.180623T1200Z.NR/ 437 AM CDT Thu Jun 21 2018 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until late Saturday night...Or until the warning is cancelled. * At 3:30 AM Thursday the stage was 11.6 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 13.4 feet by this evening. The river will fall below flood stage Saturday morning. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
769 WGUS83 KARX 211535 FLSARX Flood Statement National Weather Service La Crosse WI 1035 AM CDT Thu Jun 21 2018 ..Recent heavy rain is leading to river rises and flooding in some areas. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC099-220635- /O.EXT.KARX.FL.W.0047.000000T0000Z-180624T1108Z/ /TRCM5.2.ER.000000T0000Z.180622T0600Z.180623T1708Z.NR/ 1035 AM CDT Thu Jun 21 2018 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Sunday morning...Or until the warning is cancelled. * At 9:30 AM Thursday the stage was 11.8 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 13.5 feet by Friday morning. The river will fall below flood stage Saturday. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
914 WGUS83 KARX 212150 FLSARX Flood Statement National Weather Service La Crosse WI 450 PM CDT Thu Jun 21 2018 .Runoff from recent heavy rainfall has caused rises along the Mississippi River Turtle Creek. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC157-WIC011-221250- /O.CON.KARX.FL.W.0046.180622T0000Z-000000T0000Z/ /WABM5.1.ER.180622T0000Z.180624T0000Z.000000T0000Z.NO/ 450 PM CDT Thu Jun 21 2018 The Flood Warning continues for The Mississippi River at Wabasha. * until further notice...Or until the warning is cancelled. * At 2:15 PM Thursday the stage was 11.9 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage this evening and rise to near 13.1 feet Saturday evening. * Impact...At 13.0 feet...The railroad underpass on Highway 60 may be flooded. Flooding is also possible along Lawrence Boulevard and Main Street East. Some businesses near the river may be flooded. && LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209 $$ MNC099-221250- /O.CON.KARX.FL.W.0047.000000T0000Z-180624T1108Z/ /TRCM5.2.ER.000000T0000Z.180622T0600Z.180623T1708Z.NR/ 450 PM CDT Thu Jun 21 2018 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Sunday morning...Or until the warning is cancelled. * At 4:30 PM Thursday the stage was 11.8 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 13.5 feet Friday morning. The river will fall below flood stage Saturday. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
745 WGUS83 KARX 220149 FLSARX Flood Statement National Weather Service La Crosse WI 849 PM CDT Thu Jun 21 2018 .Runoff from recent heavy rainfall has caused rises along the Mississippi River and Turtle Creek. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC157-WIC011-221648- /O.CON.KARX.FL.W.0046.000000T0000Z-000000T0000Z/ /WABM5.1.ER.180621T2307Z.180624T0600Z.000000T0000Z.NO/ 849 PM CDT Thu Jun 21 2018 The Flood Warning continues for The Mississippi River at Wabasha. * until further notice...Or until the warning is cancelled. * At 8:15 PM Thursday the stage was 12.1 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 13.2 feet Sunday morning then begin falling. * Impact...At 13.0 feet...The railroad underpass on Highway 60 may be flooded. Flooding is also possible along Lawrence Boulevard and Main Street East. Some businesses near the river may be flooded. && LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209 $$ MNC099-221648- /O.EXT.KARX.FL.W.0047.000000T0000Z-180623T2100Z/ /TRCM5.1.ER.000000T0000Z.180622T0600Z.180623T0300Z.NO/ 849 PM CDT Thu Jun 21 2018 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Saturday afternoon...Or until the warning is cancelled. * At 8:30 PM Thursday the stage was 11.7 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall and drop below flood stage Friday evening. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
773 WGUS83 KARX 220919 FLSARX Flood Statement National Weather Service La Crosse WI 419 AM CDT Fri Jun 22 2018 ...Flood Warning Continues for Turtle Creek near Austin MN... .Heavy rain on Tuesday night has caused minor flooding along Turtle Creek near Austin MN... River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC099-230018- /O.CON.KARX.FL.W.0047.000000T0000Z-180623T2100Z/ /TRCM5.1.ER.000000T0000Z.180622T0515Z.180623T0300Z.NO/ 419 AM CDT Fri Jun 22 2018 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Saturday afternoon...Or until the warning is cancelled. * At 3:30 AM Friday the stage was 11.5 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by this evening. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$ Boyne
313 WGUS83 KARX 221415 FLSARX Flood Statement National Weather Service La Crosse WI 915 AM CDT Fri Jun 22 2018 .!! INSERT SYNOPSIS HERE (OPTIONAL) !!. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC099-230516- /O.EXT.KARX.FL.W.0047.000000T0000Z-180623T1800Z/ /TRCM5.1.ER.000000T0000Z.180622T0515Z.180623T0000Z.NO/ 915 AM CDT Fri Jun 22 2018 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Saturday afternoon...or until the warning is cancelled. * At 8:30 AM Friday the stage was 11.2 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by this evening. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
497 WGUS83 KARX 221418 FLSARX Flood Statement National Weather Service La Crosse WI 918 AM CDT Fri Jun 22 2018 River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC099-230518- /O.CON.KARX.FL.W.0047.000000T0000Z-180623T1800Z/ /TRCM5.1.ER.000000T0000Z.180622T0515Z.180623T0000Z.NO/ 918 AM CDT Fri Jun 22 2018 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Saturday afternoon...or until the warning is cancelled. * At 8:30 AM Friday the stage was 11.2 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by this evening. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
955 WGUS83 KARX 221428 FLSARX Flood Statement National Weather Service La Crosse WI 928 AM CDT Fri Jun 22 2018 River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC099-230527- /O.EXT.KARX.FL.W.0047.000000T0000Z-180623T2000Z/ /TRCM5.1.ER.000000T0000Z.180622T0515Z.180623T0200Z.NO/ 928 AM CDT Fri Jun 22 2018 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Saturday afternoon...or until the warning is cancelled. * At 8:30 AM Friday the stage was 11.2 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by this evening. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
830 WGUS83 KARX 222143 FLSARX Flood Statement National Weather Service La Crosse WI 443 PM CDT Fri Jun 22 2018 .Recent rainfall has caused rises along the Turtle Creek near Austin. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC099-231243- /O.CON.KARX.FL.W.0047.000000T0000Z-180623T2000Z/ /TRCM5.1.ER.000000T0000Z.180622T0515Z.180623T0200Z.NO/ 443 PM CDT Fri Jun 22 2018 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Saturday afternoon...Or until the warning is cancelled. * At 4:30 PM Friday the stage was 10.8 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall and drop below flood stage this evening. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
769 WGUS83 KARX 230145 FLSARX Flood Statement National Weather Service La Crosse WI 845 PM CDT Fri Jun 22 2018 .Recent rainfall has caused rises along the Turtle Creek near Austin. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC099-231645- /O.EXT.KARX.FL.W.0047.000000T0000Z-180623T2055Z/ /TRCM5.1.ER.000000T0000Z.180622T0515Z.180623T0255Z.NO/ 845 PM CDT Fri Jun 22 2018 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Saturday afternoon...Or until the warning is cancelled. * At 8:30 PM Friday the stage was 10.6 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall and drop below flood stage tonight. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
641 WGUS83 KARX 230919 FLSARX Flood Statement National Weather Service La Crosse WI 419 AM CDT Sat Jun 23 2018 ...Flood Warning Cancelled for Turtle Creek near Austin MN... .Turtle Creek near Austin fell below flood stage this morning. As a result, the flood warning for this river has been cancelled. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && MNC099-230949- /O.CAN.KARX.FL.W.0047.000000T0000Z-180623T2055Z/ /TRCM5.1.ER.000000T0000Z.180622T0515Z.000000T0000Z.NO/ 419 AM CDT Sat Jun 23 2018 The Flood Warning is cancelled for The Turtle Creek Near Austin 3NW. * At 3:30 AM Saturday the stage was 10.3 feet. * Flood stage is 10.5 feet. * Forecast...The river crested below flood stage at 10.4 feet. The river will continue to fall to 7.4 feet by Sunday morning. $$ Boyne
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 20, 6:26 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 20, 6:26 AM CDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 626 AM CDT Wed Jun 20 2018 .SHORT TERM...(Today and tonight) Issued at 320 AM CDT Wed Jun 20 2018 Early this morning, areas of slow-moving showers continued to affect the area, most notably across southeast MN in a zone of greater low-level convergence in the vicinity of the mid-level deformation zone. An upper trough will deepen later today and tonight as it slowly pushes eastward into the Missouri Valley. Out ahead of the trough, scattered showers will remain possible at times with some moisture transport into the mid-level baroclinic zone. Model soundings/RH fields suggest clouds will hang tight over much of the area, although some clearing is more likely over central into north- central WI. The clouds should keep highs below average in the 60s to low 70s, except mid to upper 70s farther north with more sunshine. Showers will rotate northward tonight across northeast IA into southeast MN and southwest WI with stronger mid-level frontogenesis north of the surface low as the upper trough approaches. With the dynamic nature of the system, some thunder is possible, although MUCAPEs should remain around 500 J/kg or less. Feed of 1.5+ inch precipitable water values into northeast IA and warm cloud depths near 4 km could support some heavier rains, especially with any convection, although will have to watch the northward extent of precip with the easterly flow on the north side of the system. .LONG TERM...(Thursday through Tuesday) Issued at 320 AM CDT Wed Jun 20 2018 Little change in the forecast has been made for late this week through early next week with model guidance in good agreement overall. The upper low will move southeast towards the mid Mississippi Valley on Thursday. Low-level easterly flow will strengthen with the gradient tightening on the northern side of the associated surface cyclone as it progresses from IA into central IL by Friday morning. Mid-level frontogenesis north of the upper low track interacting with a moist environment (precipitable water over 1.5 inches) will lead rain chances primarily over far southeast MN through northeast IA and southwest WI Thursday into Friday. An influx of drier air to the north with easterly flow should establish a fairly sharp northern cut-off to the precip. Little change in airmass is expected through the weekend, so temp trends will be modulated by clouds and precip, with 70s to low 80s in areas with more sun, and 60s where thicker clouds and rain occur, particularly Thursday and Friday. The low pressure system will move into the eastern Great Lakes by Saturday but weakly cyclonic flow will persist across the area, so low shower/storm chances appear warranted. Some model differences exist with placement of any weak upper shortwave troughs on Sunday, so did also keep some low precip chances during this time. All in all, a mostly dry weekend is expected. Canadian high pressure will drop into the Great Lakes on Monday with dry weather and seasonable temps. Moisture will quickly return northward across the area Monday night into Tuesday ahead of an upper trough that will lead to renewed thunderstorms chances on Tuesday. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 626 AM CDT Wed Jun 20 2018 IFR to LIFR conditions are expected at times this morning in low stratus and steadier rain showers at times. Conditions will very slowly improve today to MVFR by late morning and eventually to VFR later tonight as drier air edges in from the east. Showers and storms are likley tonight across portions of northeast Iowa into far southwest Wisconsin but these should remain south of the TAF sites. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...JM LONG TERM...JM AVIATION...Wetenkamp
Hazardous weather outlook, Jun 20, 4:32 AM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 432 AM CDT Wed Jun 20 2018 MNZ079-086>088-096-WIZ017-029-032>034-041>044-053-055-211200- Wabasha-Dodge-Olmsted-Winona-Houston-Taylor-Clark-Buffalo- Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Richland- 432 AM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of southeast Minnesota into southwest and central Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Periodic chances for thunderstorms will continue into early next week, but the probability for severe weather is low at this time. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008>011-018-019-029-030-MNZ094-095-WIZ054-061-211200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Mower-Fillmore-Crawford-Grant- 432 AM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota and southwest Wisconsin. .DAY ONE...Today and Tonight Scattered thunderstorms are possible. Severe weather is not expected, but locally heavy rainfall is possible, which could lead to ponding on roadways. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Periodic chances for thunderstorms will continue into early next week, but the probability for severe weather is low at this time. .SPOTTER INFORMATION STATEMENT... No action needed, but rainfall reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. JM/JRW
In the hours before
Local storm report, Jun 20, 7:18 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
718 AM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 AM HEAVY RAIN 4 SW AUSTIN 43.63N 93.03W
06/20/2018 E2.51 INCH MOWER MN PUBLIC
&&Nearby
River Flood Warnings in Minnesota, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.